# SDR IPXA2014051482942

- Difficulty date: May 5, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755663
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1CINSPECTION , MAIN CABIN FLOOR PANEL 271DF DAMAGED.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO 5320-27386-C.
